# SDR DL72S960157

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: H1010154
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION RECEIVED RED NOSE GEAR LIGHT, VISUALLY VERIFIED DOWN AND LOCKED.  REPLACED NOSE GEAR DOWNLOCK SWITCH AND NOSE GEAR POSITION SWITCH.  ALSO, AS PRECAUTION REPLACED LANDING GEAR ACCESORY UNIT AND OPERATION NORMAL.
